MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Catalog Number 1110200230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blister (4537)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cynosure lutronic field service engineer (fse) arrived on site to perform device evaluation.During this time cynosure lutronic fse confirmed device had "error 63 faulty power module." cynosure lutronic fse was unable to complete repair during this visit.On the second fse visit, the device was brought back to the cynosure lutronic westford location for further repair.The device had the pumping board assembly replaced and the error code was successfully cleared.The device was subjected to final testing at the westford location with passing results.It is unknown if the error code observed contributed to the reported event.Cynosure lutronic clinical reached out to the site to collect additional information.Cynosure lutronic clinical determined the event to be inconclusive.Review of the treatment parameters used were found to be within the recommended settings within the quick start guide (qsg).The patient was prescribed bacitracin as a preventative.Cynosure lutronic clinical requested images of the reported side effects from the site, however, none were provided.The patient has not been seen for a follow up and there has been no intervention reported by the provider site.Due to patient experiencing full thickness burn, this is considered a serious injury and therefore reportable.
 
Event or Problem Description
It was reported that site performed a vessel/rosacea treatment on a patient's nose using clarity ii.During treatment, a loud "pop" sound was heard, and then a white blister appeared on patient's nose.Site states, "patient received a full thickness burn to nose.".

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
MDR Report Key22738588
Report Number3021199089-2025-00007
Device Sequence Number7218231
Product Code GEX
UDI-Device Identifier08809447652542
UDI-Public08809447652542
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K183566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number1110200230
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale